# SDR UALA2013030401250

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUT PLATE HOLES ON THRESHOLD SUPPORT CHORD, IN AFT CARGO COMPARTMENT BS 1380 - BS 1440, RBL 26.  REMOVED AND REPLACED REPLACED THRESHOLD SUPPORT CHORD IN AFT CARGO COMPARTMENT BETWEEN STA 1380 TO STA 1440 RBL 26.
